# SDR 97ZZZX1407

- Difficulty date: January 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N417AL
- Make and model: Bell 407
- Aircraft serial: 53054
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Coupling
- Part number: 406040340101
- Condition: Disc Cracked
- Location: Shaft
- Part time: 131 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TWO OUTER DISCS CRACKED.  ONE CRACKED INTO 2 PIECES, ONE CRACKED FROM MIDDLE OF DISC TO INNER EDGE.
